Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
18 p, 426.2 KB Rational Periodic Sequences for the Lyness Recurrence / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III) ; Xarles, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Consider the celebrated Lyness recurrence xn+2 = (a + xn+1)/xn with a ∈ Q. First we prove that there exist initial conditions and values of a for which it generates periodic sequences of rational numbers with prime periods 1, 2, 3, 5, 6, 7, 8, 9, 10 or 12 and that these are the only periods that rational sequences {xn}n can have. [...]
2012 - 10.3934/dcds.2012.32.587
Discrete and Continuous Dynamical Systems. Series A, Vol. 32 Núm. 2 (2012) , p. 587-604  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.